MathSciNet Relay Station
MathSciNet bibliographic data
MR338279 22E50
Novodvorskiĭ, M. E.; Pjateckiĭ-Šapiro, I. I. Generalized Bessel models for the symplectic group of rank $2$. (Russian) Mat. Sb. (N.S.) 90(132) (1973), 246–256, 326.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement